# SDR FDEA202405290917

- Difficulty date: May 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246812219
- Condition: Gouged
- Location: Rt Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SPOILER I/B JACK RIB LOWER BOLT HOLE FOUND GOUGE ACCOMPLISHED THE REINFORCING REPAIR AT RH #3 SPOILER I/B JACK RIB I.A.W FEDEX EA NO:T6-  5740-T0379398 P1, SEQ NO:001242, WRI:57409745, TITLE:WINGS-ATTACH FITTINGS-RH WING #3   SPOILER JACK RIB AT STA ABX31.675 AND ABX40.425-BEAM ATTACHMENT HOLE REINFORCEMENT   REPAIR-SRM. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100
